# SDR ABXA9500991

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: BA170MODB
- Condition: Defective
- Location: Rt Glareshield
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT TRAINING, GLARESHIELD FLUORESCENT LIGHT BLINKED, THEN EMITTED LIGHT SMOKE.  REPLACED FLUORESCENT BALLAST ASSEMBLY, OPS CHECKED GOOD IAW DC-8 MM 33-0.
